# SDR SWIA972125

- Difficulty date: November 11, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,245 hours, 27,557 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, REEIVED 4 INDICATIONS:  CONTROL FAULT, OUTBOARD FLAP PAIR SECOND SEGMENT FLASHING, MAP FLAP AND ADVANCED SWS CAPTIONS.  QRH RESET UNSUCCESSFUL. REMOVED AND REPLACED FLAP CONTROL UNIT WITH SERVICEABLE UNIT.  OPS CHECK NORMAL.  S/N OFF 0230, ON 0105.
